# SDR AT9900140

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Cracked
- Location: Nr 2 Eng Tract
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE NR 2 AFT INBOARD UPPER THRUST REVERSER ACTUATOR FAIRING IS CRACKED.  REMOVED THE THRUST REVERSER FAIRING, WELDED AND REINSTALLED IAW DC9 MM 78-00 AND RES NR 99244.
